Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Dry blood on teeth. Taking fefol-z, curlzvit for hair fall. Side effects of medication?

Hi Sir, These days i wake up with dry blood on my teeth . I don t know what might be the cause. Besides i am undergoing medication for hair fall and i am using fefol-z and curlzvit tablets as my doctor recommended. Its been 2 months since i started the medication. I have a worry in my mind if this is a side effect due to those tablets. Could you please help me with your suggestions.
Thu, 20 Dec 2012
Report Abuse
Question is related to
Drug/Medication
Medical Procedures
Medical Topics
Dentist 's  Response
hi there
multivitamins normally which are water soluble ones (vit B ,C)when taken in excess pass through urine but yes fat soluble ones (A, D, E, K) CAN CAUSE HYPREVITAMINOSIS in long run but 2 months is very small time to cause any kind of vitamin induced side effect.
moreover you are just taking a composition of iron zinc, folic acid and multi vitamins which shoudnt cause any problem in a span of 2 months.
ideally all the multi vits n minerals should be taken under medical presciription only.
yes blood on teeth ... means its been some time you didnt get your professional dental cleaning. mostly its caused due to PLAQUE and CALCULOUS ON TEETH, brushing twice a day is not sufficient. start rinsing with a MOUTH WASH after brushing in morning. and do WARM SALINE RINSES (1 cup of luke warm water+ half tbs of salt) after brushing at night.and get a professional dental cleaning done.
yes bleeding from teeth could also be because of hormonal changes if you are a teenager or a pregnant woman.
In all the above reasons you do need a professional help.
thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am in my seventies. I am taking three kinds of blood pressure meds. Several months ago I started losing hair. Most of it is coming off the top...

Recent questions on  Oral hygiene

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... my daughter is almost 4 and has had really bad breath for a few...

doctor1 MD

I m a 19 year old female and one of my tonsils is bigger than the other. I have a white line down my throat on the larger tonsil side. Its been...

doctor1 MD

I do not have a cold or flu but have lost energy andl swelling in legs and stomach. I have an appetite but nothing seems to have any taste....

doctor1 MD

Hi- This morning I woke up with a sore throat and runny nose. I also had a swollen gland on the right side of my neck under my jaw. It s not sore,...

doctor1 MD

I have swollen gums , ulcers on my tongue, and my lower lip has several canker sores. I have been taking metronidazole for the last 3 days. Is this...

doctor1 MD

Is Oil pulling good for teeth?

doctor1 MD

I am 63 years old. and have mouth ulcers. I have had them off an on since childhood. I have been told that they are viral, stress can cause them,...